Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Discrete phenomena in uniqueness in the Cauchy problem
HTML articles powered by AMS MathViewer

by François Trèves PDF
Proc. Amer. Math. Soc. 46 (1974), 229-233 Request permission

Abstract:

The concatenation method, recently applied to the study of solvability and hypoellipticity of linear partial differential equations with double characteristics, is used to show that uniqueness in the Cauchy problem, for certain degenerate hyperbolic equations, depends on whether the lower order terms (precisely, the subprincipal part) assume or not certain values belonging to a sequence of complex numbers.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G10
  • Retrieve articles in all journals with MSC: 35G10
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 46 (1974), 229-233
  • MSC: Primary 35G10
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0352679-5
  • MathSciNet review: 0352679